Research Repository

Some Properties of Reciprocals of Double Binomial Coefficients

Sofo, Anthony (2009) Some Properties of Reciprocals of Double Binomial Coefficients. Tamsui Oxford Journal of Mathematical Sciences, 25 (2). pp. 141-151. ISSN 1561-8307

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID17623, double binomial coefficients, Combinatorial identities, integral representations
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 21 Nov 2011 05:59
Last Modified: 21 Nov 2011 05:59
URI: http://vuir.vu.edu.au/id/eprint/4601
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar